# SDR DALA2022072805209

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 7,729 hours, 3,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Duct
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT RAM AIR DUCT HAS INTERNAL DAMAGE-EXPOSED FIBERS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0228:2157-2001/001 00204 REPAIRED PER ERA 583836-14TR. ADDITIONAL INFOR MATION 001-0228:2157-2001/001 00204 REPAIRED PER ER/A 584804-14TR REV C. (LP# 2337827)
